# SDR DALA2016111108830

- Difficulty date: August 10, 2015
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 76,488 hours, 59,066 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK AND SETTLEMENT SURFACE AT RT WING FUEL TANK ACCESS PANEL 1462C.   THE ACCESS PANEL WAS REPLACED IAW SRM 51-22- 2A.
